MathSciNet Relay Station
MathSciNet bibliographic data
MR1887033 (2002k:57086) 57S25 (57S17)
Nagasaki, Ikumitsu Linearity of dimension functions for semilinear $G$-spheres. Proc. Amer. Math. Soc. 130 (2002), no. 6, 1843–1850 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement